# SDR FDEA201601290377

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 72,304 hours, 19,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARM & GALLEY EMER EXIT LIGHTS STROBE WHEN LT FWD ENTRY DOOR IS ARMED.  CLEANED L1 DOOR SWITCHES S10215 & S10214 IAW SMP, COVERED IN GREASE.  OPERATIONS CHECK OF COURIER LIGHTS & EMER LIGHTS SATISFACTORY IAW SMP & AMM 33-51-00-5.
